RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 49, Number 6  


A trace formula of a boundary value problem for the operator Sturm–Liouville equation
N. M. Aslanova
1207
Spectral asymptotics for nonsmooth perturbations of the harmonic oscillator
È. F. Akhmerova
1216
Estimation of the order of a group generated by a twisted subset
V. V. Belyaev, A. L. Myl'nikov
1235
Formations generated by a group of socle length 2
V. P. Burichenko
1238
Higher covariant derivatives
A. V. Gavrilov
1250
Pointwise and integral estimates for the $B$-Riesz potential in terms of $B$-maximal and $B$-fractional maximal functions
V. S. Guliev, N. N. Garakhanova, Yu. Zeren
1263
Solvable infinite-dimensional linear groups with restrictions on the nonabelian subgroups of infinite rank
O. Yu. Dashkova
1280
Restrictions on the degree spectra of algebraic structures
I. Sh. Kalimullin
1296
On the prefrattini subgroups of finite soluble groups
S. F. Kamornikov
1310
Harmonic functions on Riemannian manifolds with ends
S. A. Korol'kov
1319
Increasing smoothness of solutions to a hyperbolic system on the plane with delay in the boundary conditions
N. A. Lyul'ko
1333
On the index sets of $\Sigma$-subsets of the real numbers
A. S. Morozov
1351
The duality theorem for locally compact Abelian $n$-groups
V. V. Mukhin, D. V. Sergeeva
1361
On sums of independent random variables without power moments
S. V. Nagaev, V. I. Vakhtel'
1369
Enumeration of maximal subalgebras in free restricted Lie algebras
V. M. Petrogradsky, A. A. Smirnov
1381
Arithmetical $D$-degrees
S. Yu. Podzorov
1391
Maximal subclasses of local fitting classes
N. V. Savel'eva, N. T. Vorob'ev
1411
Computing the test rank of a free solvable Lie algebra
E. I. Timoshenko, M. A. Shevelin
1420
Transformations in the space of almost convergent sequences
A. S. Usachev
1427
A characterization theorem for sporadic simple groups
Zh. Han, G. Chen, X. Guo
1430
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020